# SDR CALA2020020200294

- Difficulty date: January 27, 2020
- Submitted: February 2, 2020
- Operation: Air carrier
- Make and model: Airbus A320-232
- Aircraft time: 43,372 hours, 26,517 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480047206
- Condition: Corroded
- Location: Fr 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS BELOW OUTFLOW VALVE-CIC APPLICATION FR 65-66 STGR 31R STRINGER FND CORROSION.  FR65-66 STR 31R STRINGER REPAIRED AS PER ECRA 5341-01205 FOR CORROISON WITHOUT ALLOWABLE DAMAGE LIMIT (THE CORROISON PENETRATED THROUGH THE STRINGER).
